Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Intergrase Inhibitors
Nov 15, 2013

Please tell me if Integrase Inhibitors, such as Tivicay and Isentress are associated with Lipoatrophy? I have to discuss with my ID doctor a new regiemen in the next week do to I was on complera for 2 years, but lately it has been making me really DEPRESSED! I have been positive for 18 yrs and finally found something I could tolerate but the depression has became too much too bear. I've tried Stribild a couple of Months ago, but it made me feel ill so I stopped. I also tried most of the Protease Inhibitors and my 18 years of being postive, but I am afraid of the facial wasting so I am looking for a combination that will keep me safe from facial wasting. It will make me really mental if I notice any changes in my appearance. What are some of the most common side effects of Tivicay? What can I take that will not cause Lipoatrophy? I have been on almost every thing. I know have to find something I can tolerate and be happy with. Please help!

Response from Dr. Henry

Data on dolutegravir remains limited and short term but there has not been much of a signal for concern about lipoatrophy due to that drug. Aging can cause some lipoatrophy and there may be some with the NRTIs even Truvada/Epzicom but certainly less than with some of the older drugs. SIde effects with dolutegravir are low (headaches occasionally noted). KH



Previous
Mega Mass 2000 Mass Gainer
Next
Remicade and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement